# SDR ASAA2016122719171

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,151 hours, 10,360 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES DISENGAGED ON IT`S OWN AND WOULD NOT REENGAGE.  ACFT GROUNDED.  DFGS FAULT REVIEW SHOWS THE FOLLOWING FAULT FOR THAT FLIGHT.  FGN FAILS TO ENT TO TO GA,  FCC-A.  MSG 22-11209. ACCOMPLISHED FIM 22-11 TASK 801, NO FAULTS. NO FAULTS IN A/T HISTORY. ALL A/T TESTS PASSED. TO/GA SWITCH DISCRETE ON/OFF INPUTS GOOD. LWMP A/T TEST GOOD IAW AMM 22-31-00/501, LAND VERIFY PASSED.
